Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

maybe it’s just me, but I’ve been prescribed cyclobenzaprine/ Flexeril after I injured my back in minor car accident. So the first time I filled the prescription I took Flexeril and had absolutely no side effects - it helped me to get some relief and sleep together with the painkiller. The next time I figured I’d save some money and get the generic cyclobenzaprine, both time 5 mg dosage.

After I took the generic with the same painkiller (Vicodin), it was like somebody knocked me out completely, all I could do was to crawl to bed and wake up 6 hours later feeling pretty much as if I was having a hangover from alcohol. Did anyone else experience anything similar?

Loading...

Hello Pat,

officially, there should be no difference between generic cyclobenzaprine and Flexeril, but there are some factors that can contribute to you reacting differently to either of these medications, even if you taken either generic or brand name one before.

Usually the storing and managing conditions play a big part and can affect potency of different medications quite obviously. The second important thing is that every person can react to the same dosage and the same medication differently - some people don't get any relief except drowsiness from Flexeril, while it helped you handle the pain better.

Reply

Loading...

Hi Pat,

in case it wasn't caused by storing conditions at the pharmacy or during transport, the pill content should be the same both in generic cyclobenzaprine and Flexeril. There's one more thing that might have contributed to you experiencing more side effects from the generic - there's a warning that there is a realistic chance of more side effects appearing the longer you take this medication.

So it's possible that it was just a coincidence that you took Flexeril first and generic cyclobenzaprine second - the same situation might have happened if things went the other way around.

Reply

Loading...

Hi,

thanks for replying! I guess then I either ran into a bad batch of cyclobenzaprine, or it also might be possible, judging from the other info I've read, that mixing it with Vicodin was not the smartest idea, since Flexeril also can make you sleepy.

Either way, my doctor says I should take it only for few more days, since its not recommended to take Flexeril more than three weeks, and luckily I feel that my back are getting better by now. He's also taking me off Vicodin, I can only hope my back are healed enough I won't need any painkillers,

Cheers, Pat

Reply

Loading...